Read by QxMD icon Read

Kounis syndrome

I García Núñez, M A Algaba Mármol, M J Barasona Villarejo, M Suárez Vergara, F Espínola González, E Reina Ariza
No abstract text is available yet for this article.
October 2016: Journal of Investigational Allergology & Clinical Immunology
Mohammad Reza Karimlu, Aida Alavi-Moghaddam, Omid Rafizadeh, Arsalan Azizpour, Isa Khaheshi
Herein we report a case of extensive anterior myocardial infarction (MI) after bee sting, in 57-year-old man who had no known risk factors for coronary artery disease (CAD).
October 2016: Cardiovascular Diagnosis and Therapy
Rakesh Garlapati, Sreedhar, Vennela, Thanuj
No abstract text is available yet for this article.
January 2016: Journal of the Association of Physicians of India
S Abkari, A Ahmed, S Siliveru, K Kondamudi
No abstract text is available yet for this article.
January 2016: Journal of the Association of Physicians of India
Issam Salouage, Sihem El Aidli, Sarra Kastalli, Riadh Daghfous, Mohamed Lakhal
Anaphylactic reactions are often induced by drugs, and the most frequent ones are penicillin derivates. The concurrence of acute coronary syndrome with hypersensitivity and anaphylactic or anaphylactoid reactions constitutes the Kounis syndrome. We report a case of a coronary stent thrombosis with a fatal outcome complicating an anaphylactic shock induced by amoxicillin-clavulanic acid association. A 58-year-old woman with a history of triple coronary stenting was treated by amoxicillin/clavulanic acid association for pharyngitis...
July 21, 2016: Thérapie
Francesca Renda, Elena Marotta, Giovanni Landoni, Alessandro Belletti, Virginia Cuconato, Luca Pani
BACKGROUND: Kounis syndrome (KS) is characterized by concurrent presence of anaphylactic and cardiac components. Available evidence suggests that antibiotics are frequently associated to KS. We therefore analyzed KS cases associated with antibiotics use from the two largest pharmacovigilance databases. METHODS: Two pharmacovigilance databases, EudraVigilance and VigiLyze, were searched for cases reporting the adverse reaction "Kounis Syndrome" with antibiotics as suspected active substance...
September 19, 2016: International Journal of Cardiology
Hyung Il Kim, Kyoung Chul Cha, Yong Sung Cha, Oh Hyun Kim, Hyun Kim, Kang Hyun Lee, Min Soo Ahn, Jun Won Lee, Sung Oh Hwang
No abstract text is available yet for this article.
November 15, 2016: International Journal of Cardiology
Antonio Mirijello, Gaetano Pepe, Patrizio Zampiello, Giovanni Marco Criconia, Angela Mendola, Antonio Manfrini
BACKGROUND: Approximately 1% of emergency department (ED) visits are due to anaphylaxis. Symptoms can include skin rash, facial and laryngeal edema, dyspnea, vomiting, hypotension, and shock. A transient loss of consciousness can also be a manifestation of anaphylaxis. A variety of electrocardiographic changes due to anaphylaxis have been described for Kounis syndrome, also known as allergic angina. CASE REPORT: Here we describe the case of a male patient presenting at an ED with syncope, anaphylactic shock, and ST-segment elevation on electrocardiogram (ECG)...
October 2016: Journal of Emergency Medicine
G F Calogiuri, S Al-Sowaidi, E Nettis, G Cortellini, L Macchia, A Vacca, N G Kounis
The role and importance of thienopyridines such as ticlopidine, clopidogrel, and prasugrel is well-established for several indications, ranging from prevention of acute coronary syndromes to percutaneous coronary interventions, where the dual antiplatelet therapy represents the gold standard to avoid denovo coronary stenosis. However, there is a significant cohort of patients with coronary artery disease who may manifest hypersensitivity reactions to thienopyridines. The examination of the various case reports from medical literature leads to identify mainly four clinical patterns of hypersensitivity to thienopyridines which involves more frequently cutaneous, hematologic, and articular tissues, therefore the kind and predominance of clinical symptoms may determine a different clinical approach to overcome or neutralize thienopyridines hypersensitivity...
November 1, 2016: International Journal of Cardiology
Marina Lerner, Raveen S Pal, Rozita Borici-Mazi
No abstract text is available yet for this article.
August 2, 2016: CMAJ: Canadian Medical Association Journal, Journal de L'Association Medicale Canadienne
Fatma Merve Tepetam, Bahadır Dağdeviren, İsmet Bulut, Can Yücel Karabay, Safa Barış, Elif Aydıner Karakoç
Kounis syndrome (KS) is a rarely diagnosed condition which should always be kept in mind when an acute myocardial infarction (AMI) happens in the context of anaphylactic reactions. We report a case of a 31-year old female; 2 hours after the ingestion of the mushroom (Pleurotus ostreatus); she experienced nausea, stomachache, vomiting, dyspnea and chest pain. Electrocardiogram (ECG) showed an ST segment elevation in D1, AVL, precordial leads V1-V4. The blood analysis revealed high levels of CK-MB fraction and troponin T values...
June 2016: Tüberküloz Ve Toraks
Erminia Ridolo, Irene Martignago, Gianenrico Senna, Giorgio Ricci
PURPOSE OF REVIEW: Scombroid poisoning is a frequent cause of admission in emergency department. In everyday clinical practice, it can be difficult to discriminate between scombroid syndrome and fish allergy. The aim of this review is to provide the clinician some instruments to make a correct differential diagnosis. RECENT FINDINGS: In the last few years, a better characterization of scombroid syndrome occurred, in particular regarding its possible severe presentations...
October 2016: Current Opinion in Allergy and Clinical Immunology
Joseph R Pelli, J Scott Wieters, Bahrom Firozgary, Timothy Montalvo
Kounis syndrome consists of angina pectoris or myocardial infarction that is triggered by the release of inflammatory mediators in the setting of an allergic reaction. We present the case of a 61-year-old man who presented to the emergency department with anaphylaxis after being stung by >100 bees. During resuscitation, he subsequently developed ST elevation myocardial infarction.
July 2016: Proceedings of the Baylor University Medical Center
Juan Jose Portero-Portaz, Juan Gabriel Córdoba-Soriano, Juan Carlos Gallego-Page
A dobutamine stress echocardiogram was performed in a 72-year-old woman to assess an intermediate lesion in the left anterior descending artery. After administration of the echocardiography contrast agent, she presented with an anaphylactic reaction and in that context a subacute thrombosis of a drug-eluting stent implanted 15 days before. This is a case of the so-called type III Kounis syndrome.
June 20, 2016: European Heart Journal. Acute Cardiovascular Care
Nicholas G Kounis, Nicholas Grapsas, George D Soufras, Dimitrios Lianas, Nicholas Patsouras, George Hahalis
No abstract text is available yet for this article.
April 2016: Indian Journal of Critical Care Medicine
M Cheung, T Seres, J Cleveland, N G Kounis
No abstract text is available yet for this article.
September 1, 2016: International Journal of Cardiology
Emma Buchanan
No abstract text is available yet for this article.
2016: South African Medical Journal, Suid-Afrikaanse Tydskrif Vir Geneeskunde
Nicholas G Kounis, George N Kounis, George D Soufras
No abstract text is available yet for this article.
January 2016: Journal of Pharmacology & Pharmacotherapeutics
Nicholas G Kounis, Nicholas Grapsas, George D Soufras, Dimitrios Lianas, Nicholas Patsouras, George Hahalis
No abstract text is available yet for this article.
July 1, 2016: International Journal of Cardiology
Hamed Aminiahidashti, Abolghasem Laali, Abolhassan Khaje Samakoosh, Ali Morad Heidari Gorji
In this case report study a 41-year-old man envenomed by a bee sting and diagnosed as Kounis syndrome secondary to hymenoptera envenomation. The patient developed a typical course of myocardial infarction, but the electrocardiogram changes were reversed to almost normal limits. He had a nonsignificant mild lesion in the proximal port of right coronary artery in coronary angiography. The case recovered and discharged after 6 days hospitalization. The clinical implications and pathophysiology of this dangerous association are discussed...
April 2016: Annals of Cardiac Anaesthesia
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"